RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1959, Volume 23, Issue 5, Pages 637–642 (Mi izv3799)  

This article is cited in 3 scientific papers (total in 3 papers)

On an upper bound for $G(n)$

I. M. Vinogradov


Full text: PDF file (412 kB)

Bibliographic databases:
Received: 17.06.1959

Citation: I. M. Vinogradov, “On an upper bound for $G(n)$”, Izv. Akad. Nauk SSSR Ser. Mat., 23:5 (1959), 637–642

Citation in format AMSBIB
\Bibitem{Vin59}
\by I.~M.~Vinogradov
\paper On an upper bound for $G(n)$
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1959
\vol 23
\issue 5
\pages 637--642
\mathnet{http://mi.mathnet.ru/izv3799}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=109814}
\zmath{https://zbmath.org/?q=an:0089.02703}


Linking options:
  • http://mi.mathnet.ru/eng/izv3799
  • http://mi.mathnet.ru/eng/izv/v23/i5/p637

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Karatsuba, “On the function $G(n)$ in Waring's problem”, Math. USSR-Izv., 27:2 (1986), 239–249  mathnet  crossref  mathscinet  zmath
    2. A. A. Karatsuba, “Additive congruences”, Izv. Math., 61:2 (1997), 317–329  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. A. A. Glibichuk, “Sums of powers of subsets of an arbitrary finite field”, Izv. Math., 75:2 (2011), 253–285  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:162
    Full text:90
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020